TITLE

Existence of Asymptotic Values for Nonexpansive Stochastic Control Systems

AUTHOR(S)
Buckdahn, Rainer; Goreac, Dan; Quincampoix, Marc
PUB. DATE
August 2014
SOURCE
Applied Mathematics & Optimization;Aug2014, Vol. 70 Issue 1, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider an optimal stochastic control problem for which the payoff is the average of a given cost function. In a non ergodic setting, but under a suitable nonexpansivity condition, we obtain the existence of the limit value when the averaging parameter converges (namely the discount factor tends to zero for Abel mean or the horizon tends to infinity for the Cesàro mean). The main novelty of our result lies on the fact that this limit may depend on initial conditions of the control system (in contrast to what is usually obtained by other approaches). We also prove that the limit does not depend of the chosen average (Abel or Cesàro mean).
ACCESSION #
96927583

 

Related Articles

  • Existence and Strong Convergence Theorems for Generalized Mixed Equilibrium Problems of a Finite Family of Asymptotically Nonexpansive Mappings in Banach Spaces. Wangkeeree, Rabian; Dehghan, Hossein; Preechasilp, Pakkapon // Journal of Applied Mathematics;2012, p1 

    We first prove the existence of solutions for a generalized mixed equilibrium problem under the new conditions imposed on the given bifunction and introduce the algorithm for solving a common element in the solution set of a generalized mixed equilibrium problem and the common fixed point set of...

  • Quasinormal Modes for Schwarzschild-AdS Black Holes: Exponential Convergence to the Real Axis. Gannot, Oran // Communications in Mathematical Physics;Sep2014, Vol. 330 Issue 2, p771 

    We study quasinormal modes for massive scalar fields in Schwarzschild-anti-de Sitter black holes. When the mass-squared is above the Breitenlohner-Freedman bound, we show that for large angular momenta, ℓ, there exist quasinormal modes with imaginary parts of size exp(− ℓ/...

  • Asymptotic Convergence of the Solutions of a Dynamic Equation on Discrete Time Scales. Diblík, J.; Růžičkova, M.; Šmarda, Z.; Šutá, Z. // Abstract & Applied Analysis;2012, p1 

    The paper investigates a dynamic equation ?y(tn)=ß(tn)[y(tn-j)-y(tn-k)] for n→8, where k and j are integers such that k>j=0, on an arbitrary discrete time scale T:={tn} with tn∊R, n∊Zn0-k8={n0-k,n0-k+1,...}, n0∊N, tn

  • JOINTLY MAXIMAL PRODUCTS IN WEIGHTED GROWTH SPACES. Gröhn, Janne; Peláez, José Ángel; Rättyä, Jouni // Annales Academiae Scientiarum Fennicae. Mathematica;2014, Vol. 39 Issue 1, p109 

    It is shown that for any positive, non-decreasing, continuous and unboundeddoubling function ω on [0, 1), there exist two analytic infinite products f0 and f1 such that the asymptotic relation |f0(z)| + |f1(z)| ≈ ω(|z|) is satisfied for all z in the unit disc. It is also shown that...

  • Biorthonormal systems in Freud-type weighted spaces with infinitely many zeros - an interpolation problem. Horváth, Á. // Acta Mathematica Hungarica;Jan2011, Vol. 130 Issue 1/2, p78 

    In a Freud-type weighted ( w) space, introducing another weight ( v) with infinitely many roots, we give a complete and minimal system with respect to vw, by deleting infinitely many elements from the original orthonormal system with respect to w. The construction of the conjugate system implies...

  • Matchings on infinite graphs. Bordenave, Charles; Lelarge, Marc; Salez, Justin // Probability Theory & Related Fields;Oct2013, Vol. 157 Issue 1/2, p183 

    Elek and Lippner (Proc. Am. Math. Soc. 138(8), 2939-2947, ) showed that the convergence of a sequence of bounded-degree graphs implies the existence of a limit for the proportion of vertices covered by a maximum matching. We provide a characterization of the limiting parameter via a local...

  • Exponential convergence to quasi-stationary distribution and $$Q$$ -process. Champagnat, Nicolas; Villemonais, Denis // Probability Theory & Related Fields;Feb2016, Vol. 164 Issue 1/2, p243 

    For general, almost surely absorbed Markov processes, we obtain necessary and sufficient conditions for exponential convergence to a unique quasi-stationary distribution in the total variation norm. These conditions also ensure the existence and exponential ergodicity of the $$Q$$ -process (the...

  • THE GENERAL COALESCENT WITH ASYNCHRONOUS MERGERS OF ANCESTRAL LINES. Sagitov, Serik // Journal of Applied Probability;Dec99, Vol. 36 Issue 4, p1116 

    Describes a class of asymptotic structures for the ancestral process via a convergence criterion. Information on the necessary conditions for convergence to the coalescent; Description on a convergence-to-coalescent criterion; Analysis on a simple model illustrating the multiple coalescent.

  • Demiclosed principals and convergence theorems for asymptotically pseudocontractive nonself-mappings in intermediate sense. Yunpeng Zhang // Journal of Nonlinear Sciences & Applications (JNSA);2017, Vol. 10 Issue 4, p2229 

    In this work, we study fixed points of nonself-mappings which are asymptotically pseudocontractive in the intermediate sense via an implicit iterative process. Convergence analysis is investigated in the framework of Hilbert spaces. We also give strong convergence criteria for the class of mappings.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics